Domain theory and differential calculus (functions of one variable)

File Description SizeFormat 
Domain theory and differential.pdfPublished version462.14 kBAdobe PDFDownload
Title: Domain theory and differential calculus (functions of one variable)
Author(s): Edalat, A
Lieutier, A
Item Type: Journal Article
Content Version: Published version
Publication Date: 1-Dec-2004
Citation: MATH STRUCT COMP SCI Vol.( 14 ) No.( 6 ) pp 771 - 802
URI: http://hdl.handle.net/10044/1/569
Publisher Link: http://dx.doi.org/10.1017/S0960129504004359
DOI: 10.1017/S0960129504004359
Start Page: 771
End Page: 802
Copyright Statement: © 2004 Cambridge University Press
Volume: 14
Appears in Collections:Theory of Computational Systems



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons